Error after cleaning the registry.

Good day. I ask you to help solve the problem when you run the program, it is after cleaning the registry:

Application ‘Cubase’ / ‘Cubase Artist’ has caused the following error:
DCOM connection to program ‘Synsopor.exe’ failed.
Error: unidentified error.

I tried to reinstall. Did not help. :frowning: What should I do? I need it very much. Waiting for your help! :wink:

Hi and welcome,

What exactly did you reinstall. Download and install the latest eLCC, please.

Thank you, I’ll try now.

I tried. Nothing changed. What could it be?

Application ‘LCC2’ has caused the following error:
In eLicenser Control is the same:

DCOM connection to program ‘Synsopos.exe’ failed.
Error:Unidentified error
Options:

  • Click to abort.

Already a problem 2 months I can not solve. I ask for your help!

Hi,

Try this, please.

Hi, tried, gives an error:

What should I do?

In short, it gives an error when trying to add the SYNSOPOS.exe file to the list of exceptions:

This program should work with Data Execution Prevention (DEP) enabled. You cannot disable DEP for this program.

What am I doing wrong? Help me please.
(This is the seventh error correction item)

Hi,

I would recommend to follow in the thread I linked to. Your error message is mentioned there too.

I’m sorry, I’m not Windows expert.

Same problem. Nothing helps.

These days registry cleaners often cause more problems that they solve. Microsoft recommend you do not use these utilities.

It looks like something has messed up the COM or DCOM registration of part of eLicenser Control Center. I think DEP is a red herring - it is enabled on my system with no opt-out for the eLicenser software and everything works correctly.


It might help to uninstall “eLicenser Control” using Settings -> Apps -> Apps and Features on Windows 10 (or the Uninstall feature of the Control Panel on Windows 7), then install the latest version. However, do not blame me if such a step makes the situation worse - it is only a reasonable suggestion based on the symptoms and lack of an alternative way forwards.